How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, MD
Category: Urology
Satisfied Customers: 42804
Experience:  Experienced physican in Urology
41363181
Type Your Urology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

What do they say about Farxiga causing kidney problems.

Customer Question

What do they say about Farxiga causing kidney problems.
Submitted: 11 months ago.
Category: Urology
Expert:  Dr. David replied 11 months ago.

This is Dr. David

some patients can have elevation of their creatinine from Farxiga injections for diabetes and

in rare cases, patients can have renal impairment or damage to their kidneys from the injection.

so your doctors should do blood test to keep an eye on your kidney function

and you should make sure you drink plenty of water every day to help flush your kidneys and keep them healthy.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Urology Questions